# SDR SWAA2024112148790

- Difficulty date: October 15, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H 663 VAPOR BARRIER HAS A PREVIOUS REPAIR THAT IS DELAMINATING 'MARKED'<[01] L/H BS 663 VAPOR BARRIER WAS REPAIRED IAW SRM 51-70-04-2R-10;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
